# SDR ASAA0944576

- Difficulty date: March 2, 2009
- Submitted: March 3, 2009
- Operation: Air carrier
- Aircraft: N762AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25099
- Aircraft time: 54,119 hours, 32,562 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Support
- Part number: 65C304243
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BULKHEAD SUPPORT BS 500G WL 160 STR LBL 34 CORROSION OUT OF LIMITS.  REMOVED AND REPLACED SUPPORT PER SRM 53-30-53 AND 51-40-02.
